MathSciNet Relay Station
MathSciNet bibliographic data
MR946554 (89i:49028) 49F20 (49F10 49F22 58E12 58E15)
Chang, Sheldon Xu-Dong Two-dimensional area minimizing integral currents are classical minimal surfaces. J. Amer. Math. Soc. 1 (1988), no. 4, 699–778.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement